# SDR FDEA200902090488

- Difficulty date: February 9, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N33562
- Condition: Misrepaired
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR LOCATED AT BS 1661, LBL 25-RBL 52, WL 208, UPON EVALUATION OF ATTACHMENT "B" OF EO F-5100-7-5001, PART 1, DOES NOT MEET SRM REQUIREMENTS.  REPAIR ACCOMPLISHED DURING PTF CONVERSION, W/O 41399, AND MAE EA 757-5365-16-  F1603, REV B.  THIS SNRM IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS MAJOR.
